# SDR SWAA2022041181596

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT STA 867+15; WL176; RBL 22. / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 867+15 RBL 22 WL 167; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT SECTION BS867-BS887 WL176 RBL22 IAW SRM 51-40-05 AND DWG #146A7500.;[04] UPDATED PARTS TABLE;[05] VERIFIED CORRECTIVE ACTION 3.
